# SDR AALA202103309008

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 18,961 hours, 6,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF ADJUSTMENT PASSENGER CREW DOOR 841 RIGGING POINT TORSION BAR BELLCRANK (COMPENSATION MECHANISM) AT FORWARD GALLEY AREA. PERFORMED ADJUSTMENT RIGGING POINT TORSION BAR BELLCRANK (COMPENSATION MECHANISM) ON PASSENGER CREW DOOR 841 PER AMM 52-11-21-400-001-A.
